VOL. 25 · NO. 3 | Summer 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 25 (3), (Summer 1995)
No abstract available
Articles
Ulrich Albrecht, Pat Goeters
Rocky Mountain J. Math. 25 (3), 827-842, (Summer 1995) DOI: 10.1216/rmjm/1181072189
No abstract available
C. Alsina, P. Guijarro, M.S. Tomas
Rocky Mountain J. Math. 25 (3), 843-849, (Summer 1995) DOI: 10.1216/rmjm/1181072190
No abstract available
Horst Alzer
Rocky Mountain J. Math. 25 (3), 851-855, (Summer 1995) DOI: 10.1216/rmjm/1181072191
No abstract available
J. Appell, E.M. Semenov
Rocky Mountain J. Math. 25 (3), 857-866, (Summer 1995) DOI: 10.1216/rmjm/1181072192
KEYWORDS: 46E30, 47A57
No abstract available
R.N. Ball, W.W. Comfort, S. Garcia-Ferreira, A.W. Hager, J. van Mill, L.C. Robertson
Rocky Mountain J. Math. 25 (3), 867-886, (Summer 1995) DOI: 10.1216/rmjm/1181072193
KEYWORDS: 06F20, 46E25, 54D40
No abstract available
L.R. Bragg, J.W. Dettman
Rocky Mountain J. Math. 25 (3), 887-917, (Summer 1995) DOI: 10.1216/rmjm/1181072194
KEYWORDS: Yukawa equation, Helmholtz equation, heat equation, transmutations, function theory, right-regular, asymptotics, 30G30, 35C10, 35J05
No abstract available
B. Cascales, G. Vera
Rocky Mountain J. Math. 25 (3), 919-925, (Summer 1995) DOI: 10.1216/rmjm/1181072195
KEYWORDS: Pointwise compactness, Krein-Smulian theorem, Eberlein-Smulian theorem, weak compactness, boundaries, norming sets, 46B26, 46B22, 46G10, 46A50
No abstract available
Ching-Hua Chang, Chin-Cheng Lin
Rocky Mountain J. Math. 25 (3), 927-934, (Summer 1995) DOI: 10.1216/rmjm/1181072196
No abstract available
Sean Cleary
Rocky Mountain J. Math. 25 (3), 935-955, (Summer 1995) DOI: 10.1216/rmjm/1181072197
No abstract available
E.N. Dancer
Rocky Mountain J. Math. 25 (3), 957-975, (Summer 1995) DOI: 10.1216/rmjm/1181072198
No abstract available
B.M.M. de Weger
Rocky Mountain J. Math. 25 (3), 977-994, (Summer 1995) DOI: 10.1216/rmjm/1181072199
No abstract available
Douglas Paul Dokken
Rocky Mountain J. Math. 25 (3), 995-1001, (Summer 1995) DOI: 10.1216/rmjm/1181072200
No abstract available
John A. Ewell
Rocky Mountain J. Math. 25 (3), 1003-1012, (Summer 1995) DOI: 10.1216/rmjm/1181072201
KEYWORDS: Riemann zeta function, 11M06, 11F67
No abstract available
Gilles Godefroy
Rocky Mountain J. Math. 25 (3), 1013-1024, (Summer 1995) DOI: 10.1216/rmjm/1181072202
No abstract available
Pamela Gorkin, Keiji Izuchi
Rocky Mountain J. Math. 25 (3), 1025-1051, (Summer 1995) DOI: 10.1216/rmjm/1181072203
No abstract available
Sobhy E. Ibrahim
Rocky Mountain J. Math. 25 (3), 1053-1078, (Summer 1995) DOI: 10.1216/rmjm/1181072204
No abstract available
William A. Kimball, William A. Webb
Rocky Mountain J. Math. 25 (3), 1079-1085, (Summer 1995) DOI: 10.1216/rmjm/1181072205
No abstract available
Denka Kutzarova, Thomas Landes
Rocky Mountain J. Math. 25 (3), 1087-1091, (Summer 1995) DOI: 10.1216/rmjm/1181072206
No abstract available
Abdelhakim Maaden
Rocky Mountain J. Math. 25 (3), 1093-1101, (Summer 1995) DOI: 10.1216/rmjm/1181072207
KEYWORDS: Convexité, densité, différentiabilité, espace lisse, goutte, goutte lisse
No abstract available
K.D. Magill Jr
Rocky Mountain J. Math. 25 (3), 1103-1115, (Summer 1995) DOI: 10.1216/rmjm/1181072208
No abstract available
R.P. Maleev
Rocky Mountain J. Math. 25 (3), 1117-1136, (Summer 1995) DOI: 10.1216/rmjm/1181072209
KEYWORDS: Orlicz spaces, Gâteaux differentiability, smoothness, 46B20, 46B25
No abstract available
David P. McLaughlin
Rocky Mountain J. Math. 25 (3), 1137-1148, (Summer 1995) DOI: 10.1216/rmjm/1181072210
No abstract available
Valdir A. Menegatto
Rocky Mountain J. Math. 25 (3), 1149-1163, (Summer 1995) DOI: 10.1216/rmjm/1181072211
No abstract available
Ken Ono
Rocky Mountain J. Math. 25 (3), 1165-1169, (Summer 1995) DOI: 10.1216/rmjm/1181072212
No abstract available
J. Michael Wilson
Rocky Mountain J. Math. 25 (3), 1171-1187, (Summer 1995) DOI: 10.1216/rmjm/1181072213
No abstract available
Back to Top